MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN? SUPERSLIM?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN? SUPERSLIM?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262260
Medical Device Problem Codes Failure to Unfold or Unwrap (1669); Adverse Event Without Identified Device or Use Problem (2993); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle electrode failed to deploy properly.A 2.0cm x 15cm leveen? superslim? needle electrode was selected for use in a radiofrequency ablation procedure in the left liver.During the procedure, the needle electrode failed to deploy properly.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was in stable condition following the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: the device was returned for analysis.Visual examination revealed that the shaft was kinked.Functional testing was performed, and the needles were extended and retracted normally.The reported event could not be confirmed.

Brand Name
LEVEEN? SUPERSLIM?
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23419246
Report Number2124215-2025-77929
Device Sequence Number10431893
Product Code GEI
UDI-Device Identifier08714729441694
UDI-Public(01)08714729441694(17)280331(10)36200757
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262260
Device Catalogue NumberM001262260
Device Lot Number0036200757
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale